

DAILY SCHEDULE

TIME	
7:30am	Faculty Prayer
7:40am	Campus Opens. Students begin Sign - In Procedure
7:55am	Students prepare to enter Mass with their classes & Teachers
8:00am	Holy Mass
8:35am	5 minute Break, Scheduled
8:40am	Opening Prayer, Pledge of Allegiance
8:45am	Classes Commence
10:45am	15 minute Recess Grades K-6
10:50am	10 minute Recess Grades 7-10
11:00am	Classes Resume
12:00pm	Angelus or Regina Caeli / Grace
12:05pm	Lunch/Recreation (40 minutes)
12:45pm	Classes Resume
2:45pm	Closing Prayer/Dismissal of Lower Academy
2:50pm	Closing Prayer/Dismissal of Upper Academy
3:00pm	Dismissal/Pick Up
3:10pm	Student Drivers are Dismissed